# SDR UALA2010061002035

- Difficulty date: June 9, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,325 hours, 11,688 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 423
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG MAIN BATTERY CHARGER.  REPLACED BATTERY, OPS GOOD.
